# SDR AALA20101028NRT01

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 39,576 hours, 5,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FIRST CLASS CLOSET EMERGENCY LIGHT PLASTIC ASSEMBLY CRACKED.  REPLACED PATH EMERGENCY LIGHT ASSMBLY FOR FIRST CLASS FORWARD LEFT CLOSET.  OPS CHECKS NORMAL.
